# SDR VNAA2010020100014

- Difficulty date: January 27, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 12,762 hours, 12,695 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932112
- Part serial: 04231H3881
- Condition: Cracked
- Location: Cockpit
- Part time: 12,762 hours, 12,695 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE RIGHT WINDSHIELD CRACKED DURING CRUISE EN ROUTE FROM LIT TO CLT.  AIRCRAFT DIVERTED TO TYS AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED THE RIGHT WINDSHIELD USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
